# SDR SWAA2012042403356

- Difficulty date: April 18, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 52,790 hours, 43,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP DELAMINATED.  REPAIRED FLAP PER SRM.
